# SDR SWAA2022061401323

- Difficulty date: April 30, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #7 SLAT LWR SURFACE HAS A SUSPECTED CRACK AT I/B AFT HILOCK SLAT STA 322. 8-10 / [01] PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK CONFIRMED EMANATING FROM I/B FURTHEST AFT FASTENER. CRACK LENGTH: 0.118';[02] REMOVED ACCESS PANEL #624CB ; 624DB ; 624EB AND FLEX PANEL AT SLAT #7 AS PER B-737-700 SRM.51-40-020G-0;[03] VERIFIED STEP # 2;[04] REMOVED FASTENERS AT REPAIR AREA R/W. #7 SLAT LOWER SURFACE AS PER B-737-700 SRM. 57-42-01-2R-8 FIG. 202;[05] PERFORMED HFEC ROTO INSP ON OPEN FASTENER HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[06] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[07] CUT-OUT DAMAGE AREA OF R/W. SLAT #7 AS PER B-737-700 SRM.57-42-01-2R-8 FIGURE 202 SHEET 2;[08] CUT-OUT AREA SMOOTHER THEN 63 MICRO INCHES RA. AT R/W. SLAT #7 TOOL USED B/C 172332;[09] FABRICATED REPAIR PARTS; FILLER FROM 7075-T6 0.063' AND DOUBLER FROM 7075-T6 0.071'; AS PER B-737-700 SRM.57-42-01-2R-8 FIGURE 202;15] INSTALLED REPAIR PART AT R/W. # 7 SLAT LOWER SURFACE AS PER B-77-700 SRM. 57-42-01-2R-8 & B-737-700 SRM. 51-40-02-0G-0;[[19] ACCOMPLISHED PERMANENT REPAIR AT R/W. SLAT #7 AS PER B-737-700 SRM. 57-42-01-2R-8;[20] VERIFIED STEPS 18 AND 19.
